Alert archive / Nebraska / Frost Advisories in 2010
Frost Advisory 2, NWS North Platte, NE
NWS North Platte, NE issued this frost advisory at Sep 6, 2010, 2:22 PM MDT for 5 counties in Nebraska. It took effect at Sep 7, 2010, 3:00 AM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2010, 2:22 PM MDT (20:22 UTC)
- In effect from
- Sep 7, 2010, 3:00 AM MDT
- Expired
- Sep 7, 2010, 8:05 AM MDT
- In force
- 5 hr
- Issued by
- NWS North Platte, NE
Counties Deuel County, NE, Garden County, NE, Keith County, NE, Lincoln County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 121 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1030 J/kg
- Mixed-layer CIN
- -390 J/kg
- Mixed-layer LCL
- 2458 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -108 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
160 WWUS73 KLBF 062022 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 322 PM CDT MON SEP 6 2010 ...AREAS OF FROST ARE LIKELY IN THE PLATTE RIVER VALLEY AND EASTERN PANHANDLE OVERNIGHT TONIGHT. GUSTY WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS... .AFTER WINDS DIMINISH THIS EVENING...COLD CANADIAN HIGH PRESSURE WILL BUILD INTO WESTERN NEBRASKA OVERNIGHT TONIGHT. THE COMBINATION OF LIGHT WINDS...DRY AIR AND A COLD AIRMASS...WILL LEAD TO LOWS NEAR FREEZING AND AREAS OF FROST IN THE EASTERN PANHANDLE AND LOW LYING AREAS IN LINCOLN COUNTY...IN PARTICULAR THE PLATTE RIVER VALLEY. NEZ004-022-056-057-059-070000- /O.NEW.KLBF.FR.Y.0002.100907T0900Z-100907T1500Z/ /O.CON.KLBF.WI.Y.0021.000000T0000Z-100907T0000Z/ SHERIDAN-GARDEN-DEUEL-KEITH-LINCOLN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... CHAPPELL...BIG SPRINGS...OGALLALA...NORTH PLATTE 322 PM CDT MON SEP 6 2010 /222 PM MDT MON SEP 6 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 10 AM CDT /9 AM MDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 10 AM CDT /9 AM MDT/ TUESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. * LOOK FOR STRONG WINDS TO CONTINUE INTO THE EARLY EVENING HOURS. AFTER WINDS SUBSIDE...COLD CANADIAN HIGH PRESSURE WILL BUILD INTO SOUTHWESTERN NEBRASKA OVERNIGHT. BY MORNING...LOWS IN THE LOWER 30S ARE EXPECTED ACROSS THE EASTERN PANHANDLE...AS WELL AS THE PLATTE RIVER VALLEY IN KEITH AND LINCOLN COUNTIES. * NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 50 MPH ARE LIKELY. AREAS OF FROST ARE LIKELY IN THE EASTERN PANANDLE AND PORTIONS OF LINCOLN AND * DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION WHILE DRIVING. * PERSONS IN THE FROST ADVISORY SHOULD EITHER COVER TENDER VEGETATION OR BRING IT INSIDE FOR THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NEZ005>010-023>029-035>038-058-069>071-094-070000- /O.CON.KLBF.WI.Y.0021.000000T0000Z-100907T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-HOOKER-THOMAS- BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER- PERKINS-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...HYANNIS...MULLEN...THEDFORD... DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON... STAPLETON...BROKEN BOW...GRANT...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 322 PM CDT MON SEP 6 2010 /222 PM MDT MON SEP 6 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. * LOOK FOR STRONG WINDS TO CONTINUE INTO THE EARLY EVENING HOURS. * NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE LIKELY. * DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION WHILE DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. && $$ CLB
4 follow-up statements
387 WWUS73 KLBF 062036 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 336 PM CDT MON SEP 6 2010 ...AREAS OF FROST ARE LIKELY IN THE PLATTE RIVER VALLEY AND EASTERN PANHANDLE OVERNIGHT TONIGHT. GUSTY WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS... .AFTER WINDS DIMINISH THIS EVENING...COLD CANADIAN HIGH PRESSURE WILL BUILD INTO WESTERN NEBRASKA OVERNIGHT TONIGHT. THE COMBINATION OF LIGHT WINDS...DRY AIR AND A COLD AIRMASS...WILL LEAD TO LOWS NEAR FREEZING AND AREAS OF FROST IN THE EASTERN PANHANDLE AND LOW LYING AREAS IN LINCOLN COUNTY...IN PARTICULAR THE PLATTE RIVER VALLEY. NEZ004-022-056-057-059-070000- /O.CON.KLBF.WI.Y.0021.000000T0000Z-100907T0000Z/ /O.CON.KLBF.FR.Y.0002.100907T0900Z-100907T1500Z/ SHERIDAN-GARDEN-DEUEL-KEITH-LINCOLN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... CHAPPELL...BIG SPRINGS...OGALLALA...NORTH PLATTE 336 PM CDT MON SEP 6 2010 /236 PM MDT MON SEP 6 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 10 AM CDT /9 AM MDT/ TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 10 AM CDT /9 AM MDT/ TUESDAY. * LOOK FOR STRONG WINDS TO CONTINUE INTO THE EARLY EVENING HOURS. AFTER WINDS SUBSIDE...COLD CANADIAN HIGH PRESSURE WILL BUILD INTO SOUTHWESTERN NEBRASKA OVERNIGHT. BY MORNING...LOWS IN THE LOWER 30S ARE EXPECTED ACROSS THE EASTERN PANHANDLE... AS WELL AS THE PLATTE RIVER VALLEY IN KEITH AND LINCOLN COUNTIES. * NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 50 MPH ARE LIKELY. AREAS OF FROST ARE LIKELY IN THE EASTERN PANANDLE AND PORTIONS OF LINCOLN AND KEITH COUNTY. * DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION WHILE DRIVING. * PERSONS IN THE FROST ADVISORY SHOULD EITHER COVER TENDER VEGETATION OR BRING IT INSIDE FOR THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NEZ005>010-023>029-035>038-058-069>071-094-070000- /O.CON.KLBF.WI.Y.0021.000000T0000Z-100907T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-HOOKER-THOMAS- BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER- PERKINS-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...HYANNIS...MULLEN...THEDFORD... DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON... STAPLETON...BROKEN BOW...GRANT...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 336 PM CDT MON SEP 6 2010 /236 PM MDT MON SEP 6 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. * LOOK FOR STRONG WINDS TO CONTINUE INTO THE EARLY EVENING HOURS. * NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE LIKELY. * DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION WHILE DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. && $$
817 WWUS73 KLBF 062354 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 654 PM CDT MON SEP 6 2010 ...AREAS OF FROST ARE LIKELY IN THE PLATTE RIVER VALLEY AND EASTERN PANHANDLE OVERNIGHT TONIGHT. GUSTY WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS... .AFTER WINDS DIMINISH THIS EVENING...COLD CANADIAN HIGH PRESSURE WILL BUILD INTO WESTERN NEBRASKA OVERNIGHT TONIGHT. THE COMBINATION OF LIGHT WINDS...DRY AIR AND A COLD AIRMASS...WILL LEAD TO LOWS NEAR FREEZING AND AREAS OF FROST IN THE EASTERN PANHANDLE AND LOW LYING AREAS IN LINCOLN COUNTY...IN PARTICULAR THE PLATTE RIVER VALLEY. NEZ004-022-056-057-059-070900- /O.CAN.KLBF.WI.Y.0021.000000T0000Z-100907T0000Z/ /O.CON.KLBF.FR.Y.0002.100907T0900Z-100907T1500Z/ SHERIDAN-GARDEN-DEUEL-KEITH-LINCOLN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... CHAPPELL...BIG SPRINGS...OGALLALA...NORTH PLATTE 654 PM CDT MON SEP 6 2010 /554 PM MDT MON SEP 6 2010/ ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 10 AM CDT /9 AM MDT/ TUESDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 10 AM CDT /9 AM MDT/ TUESDAY. * COLD CANADIAN HIGH PRESSURE WILL BUILD INTO SOUTHWESTERN NEBRASKA OVERNIGHT. BY MORNING...LOWS IN THE LOWER 30S ARE EXPECTED ACROSS THE EASTERN PANHANDLE... AS WELL AS THE PLATTE RIVER VALLEY IN KEITH AND LINCOLN COUNTIES. * PERSONS IN THE FROST ADVISORY SHOULD EITHER COVER TENDER VEGETATION OR BRING IT INSIDE FOR THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NEZ005>010-023>029-035>038-058-069>071-094-070100- /O.CAN.KLBF.WI.Y.0021.000000T0000Z-100907T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-HOOKER-THOMAS- BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER- PERKINS-CHASE-HAYES-FRONTIER-WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...HYANNIS...MULLEN...THEDFORD... DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON... STAPLETON...BROKEN BOW...GRANT...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 654 PM CDT MON SEP 6 2010 /554 PM MDT MON SEP 6 2010/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS OF 15 TO 25 MPH WILL CONTINUE TO SUBSIDE. $$
342 WWUS73 KLBF 070737 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 237 AM CDT TUE SEP 7 2010 ...AREAS OF FROST ARE STILL LIKELY IN THE PLATTE RIVER VALLEY AND EASTERN PANHANDLE THIS MORNING... .COLD CANADIAN HIGH PRESSURE WILL BE CENTERED ACROSS WESTERN NEBRASKA BY SUNRISE. THE COMBINATION OF LIGHT WINDS...DRY AIR AND A COLD AIRMASS...WILL LEAD TO LOWS NEAR FREEZING AND AREAS OF FROST IN THE EASTERN PANHANDLE AND LOW LYING AREAS IN KEITH AND LINCOLN COUNTY...IN PARTICULAR THE PLATTE RIVER VALLEY. NEZ004-022-056-057-059-071500- /O.CON.KLBF.FR.Y.0002.100907T0900Z-100907T1500Z/ SHERIDAN-GARDEN-DEUEL-KEITH-LINCOLN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... CHAPPELL...BIG SPRINGS...OGALLALA...NORTH PLATTE 237 AM CDT TUE SEP 7 2010 /137 AM MDT TUE SEP 7 2010/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING. * COLD CANADIAN HIGH PRESSURE WILL BE CENTER ACROSS WESTERN NEBRASKA THIS MORNING. LOWS IN THE LOWER 30S ARE EXPECTED ACROSS THE EASTERN PANHANDLE... AS WELL AS THE PLATTE RIVER VALLEY IN KEITH AND LINCOLN COUNTIES. * PERSONS IN THE FROST ADVISORY SHOULD EITHER COVER TENDER VEGETATION OR BRING IT INSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KAR
072 WWUS73 KLBF 071405 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 905 AM CDT TUE SEP 7 2010 ...THREAT FOR FROST HAS ENDED... NEZ004-022-056-057-059-071515- /O.CAN.KLBF.FR.Y.0002.000000T0000Z-100907T1500Z/ SHERIDAN-GARDEN-DEUEL-KEITH-LINCOLN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... CHAPPELL...BIG SPRINGS...OGALLALA...NORTH PLATTE 905 AM CDT TUE SEP 7 2010 /805 AM MDT TUE SEP 7 2010/ ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE FROST ADVISORY. AT 9 AM CDT SURFACE OBSERVATIONS INDICATED TEMPERATURES HAD ROSE ABOVE FREEZING AND INTO THE LOWER 40S FOR MOST LOCATIONS. THE THREAT FOR FROST HAS ENDED WITH THE FROST ADVISORY CANCELLED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this frost advisory went out at Sep 6, 1:56 PM MDT, 26 minutes earlier.
Area forecast discussion, Sep 6, 1:56 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 256 PM CDT MON SEP 6 2010 .SYNOPSIS... WOW...WHAT A DIFFERENCE A DAY MAKES. TEMPERATURES AS OF 3 PM CDT ARE RUNNING 30 TO 40 DEGREES COOLER THAN YESTERDAYS READINGS THIS TIME. A VIGOROUS UPPER LEVEL TROUGH OF LOW PRESSURE CONTINUES TO LIFT ACROSS SRN SD ATTM. THIS FEATURE FORCED A COLD FRONT THROUGH THE FORECAST AREA EARLIER THIS MORNING RESULTING IN STRONG NORTHWESTERLY WINDS LIGHT RAIN SHOWERS AND MUCH COOLER TEMPERATURES. THE UPPER AIR PATTERN THIS MORNING WAS INDICATING THE BEFORE MENTIONED TROUGH EXTENDING FROM ERN MT INT NERN COLORADO. ANOTHER SHORTWAVE WAS TRAVELING DOWN THE PACIFIC COAST OF CANADA AND A PERSISTENT CLOSED LOW WAS PRESENT OVER SRN PORTIONS OF HUDSON BAY. HIGH PRESSURE WAS ANCHORED OVER THE GULF OF MEXICO AND THE WESTERN ATLANTIC. && .DISCUSSION... SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...NEAR TERM FORECAST CHALLENGES DEAL WITH TEMPERATURES TONIGHT...PARTICULARLY FROST POTENTIAL IN THE EASTERN PANHANDLE AND PLATTE RIVER VALLEYS. THE LATEST MET GUIDANCE HAS COME IN COOLER THIS MORNING WITH 32 DEGREES FOR LBF...28 FOR AIA...31 FOR CDR AND 33 FOR OGA. THE MAV GUIDANCE IS SLIGHTLY WARMER...HOWEVER LIGHT WNW DRAINAGE WINDS...HIGH PRESSURE OVHD AND DRY AIR WILL FAVOR TEMPS MORE TOWARD THE MET GUIDANCE FOR TONIGHT. ATTM...DO NOT SEE ANY REASON TO DEVIATE FROM THE MET GUIDANCE WHICH WILL NECESSITATE A FROST ADVISORY...ROUGHLY FOR THE PANHANDLE AS WELL AS KEITH AND LINCOLN COUNTIES...PARTICULARLY IN THE PLATTE RIVER VALLEY WHERE COLD DRAINAGE WILL BE MOST PRONOUNCED. IF 32 DEGREES IS REACHED FOR LBF TUESDAY MORNING...IT WOULD BEAT THE RECORD LOW OF 35 SET BACK IN 1898. AFTER 98 ON SUNDAY...ITS HARD TO BELIEVE WE ARE LOOKING AT RECORD LOWS TONIGHT. WELCOME TO FALL. ON TUESDAY...WINDS WILL QUICKLY SHIFT TO THE SOUTH AS HIGH PRESSURE MOVES EAST. DECENT WAA WILL COMMENCE AS RIDGING BUILDS ACROSS THE CENTRAL CONUS AND THE EXITING COLD FROPA FROM EARLIER TODAY LIFTS NORTH AS A WARM FRONT. MOISTURE WILL INCREASE AS WELL TUESDAY NIGHT AS THE REMNANTS OF HERMINE LIFTS NORTH INTO THE SRN PLAINS. FOR WEDNESDAY THROUGH THURSDAY...THE FORECAST REMAINED UNCHANGED WITH PRECIPITATION CHANCES CONTINUING. SWRLY FLOW ALOFT...AND ABUNDANT LOW LEVEL MOISTURE WILL BE FAVORABLE FOR THUNDERSTORMS. MID LEVEL WARM AIR ADVECTION WILL AID IN INITIATION WEDNESDAY NIGHT...FOLLOWED BY A STRONG MID LEVEL DISTURBANCE THURSDAY AND THE UPPER LEVEL TROUGH TRACKING ACROSS THE NORTHERN PLAINS ON FRIDAY. HIGHS WILL GENERALLY BE IN THE 80S WITH LOWS IN THE 50S AND LOWER 60S THANKS TO THE LOW LEVEL MOISTURE. LONG TERM...FRIDAY THROUGH MONDAY...GOOD MODEL CONSISTENCY NOTED THIS MORNING WHICH LENDS BETTER CONFIDENCE IN THE OUTER PERIODS. MAIN CHANGE WAS TO EXTEND PRECIPITATION CHANCES INTO FRIDAY EVENING BASED ON THE SLOWER TIMING OF AN EXITING TROUGH OF LOW PRESSURE FRIDAY NIGHT. FOR FRIDAY...A SURFACE TROUGH OF LOW PRESSURE WILL TRACK ACROSS THE FORECAST AREA WITH AN H5 TROUGH EXPECTED TO MOVE THROUGH THE AREA 6 TO 12 HOURS LATER. AM EXPECTING THE SURFACE TROUGH TO LIGHT UP WITH CONVECTION FRIDAY AFTERNOON AS IT TRACKS INTO 60+ DEW POINTS ACROSS THE CENTRAL AND ERN CWA. THIS ACTIVITY WILL LIFT ACROSS THE EASTERN CWA FRIDAY EVENING EXITING THE AREA LATER FRIDAY NIGHT. WESTERLY WINDS AND MUCH DRIER AIR WILL FILTER INTO THE AREA BEGINNING SATURDAY WITH SLIGHTLY COOLER TEMPS AND WESTERLY WINDS. THE H5 PATTERN WILL REMAIN ZONAL THROUGH THE END OF THE PERIOD WHICH WILL FAVOR DRY CONDS AS LOW LEVEL MOISTURE REMAINS OFF TO THE EAST OF THE FORECAST AREA. HIGHS WILL BE IN THE UPPER 70S/LWR 80S WITH LOWS IN THE 40S/50S WHICH IS SEASONAL FOR THIS TIME OF YEAR. && .AVIATION... NORTHWEST WINDS CONTINUE TO BLOW AT 20 TO 35 KTS THROUGH THE EARLY EVENING HOURS. GENERALLY VFR CONDITIONS WITH POCKETS OF MVFR CIGS LINGER EARLY TONIGHT...THEN GIVE WAVE TO CLEAR SKIES. HIGH PRESSURE WILL THEN BUILD INTO THE REGION BY MORNING WITH LIGHT NORTHWEST WINDS AND COLD TEMPS. THESE COLD TEMPS WILL RESULT IN AREAS OF FROST BY EARLY MORNING...ESPECIALLY ON GRASS RUNWAYS IN FAVORED LOW LYING AREAS OF THE NEB PANHANDLE AND THE PLATTE RIVER VALLEY. VFR CONDITIONS CONTINUE TOMORROW WHILE WINDS SLOWLY BACK TO THE SOUTH. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY IN EFFECT THROUGH 7 PM CDT (6 PM MDT) MONDAY FOR ZONES NEZ004-005-094-022>025-035>037-056>059-069>071. FROST ADVISORY IN EFFECT FROM 4 AM CDT (3 AM MDT) THROUGH 10 AM CDT (9 AM MDT) FOR ZONES NEZ004-022-056-057-059. .SHORT AND LONG TERM...BUTTLER .AVIATION...MASEK
Hazardous weather outlook, Sep 6, 2:18 PM MDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 318 PM CDT MON SEP 6 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-072030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 318 PM CDT MON SEP 6 2010 /218 PM MDT MON SEP 6 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH WILL BE POSSIBLE OVER ALL OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. THE WINDS WILL DIMINISH AROUND SUNSET. A WIND ADVISORY IS IN EFFECT FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION WHILE DRIVING ACROSS WESTERN NEBRASKA TODAY. LATE TONIGHT TEMPERATURES WILL FALL INTO THE 30S ACROSS MUCH OF WESTERN NEBRASKA. THERE WILL BE AREAS OF FROST THAT DEVELOP OVER THE EASTERN PANHANDLE AND PLATTE RIVER VALLEY WHERE TEMPERATURES NEAR FREEZING ARE LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LINGERING INTO MID TUESDAY MORNING WILL BE AREAS OF FROST ACROSS THE EASTERN PANHANDLE AND PLATTE RIVER VALLEY. A SLOW MOVING STORM SYSTEM WILL CROSS THE PLAINS AND BRING CHANCES OF THUNDERSTORMS TO WESTERN AND NORTH CENTRAL NEBRASKA WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
Nearby
Frost Advisories in Nebraska, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.